# SDR 000185

- Difficulty date: July 31, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N140
- Make and model: Emb EMB-145
- Aircraft time: 25,951 hours, 26,896 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE WARNING.  REMOVED AND REPLACED CARGO SMOKE DETECTOR AND OPS CHECK GOOD.
